# SDR GTIA050164

- Difficulty date: June 10, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Condition: Failed
- Location: Vor-Ils
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GPR POS FAIL EN ROUTE, HEADING INDICATION ON RADAR DISPLAY, AIRCRAFT TAIL SWAP WITH N814NK.  PERFORMED OPERATIONAL CHECK OF UNS1K SYSTEM, OPS CHECK GOOD.  REMOVED AND REPLACED NR 1 RECEIVER VOR/ILS.  OPS CHECK GOOD.  (M)
